# SDR CNMA200500015

- Difficulty date: August 31, 2005
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N59083
- Make and model: Doug DC-10-30
- Aircraft serial: 47926
- Aircraft time: 112,884 hours, 22,986 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Part number: 40F107
- Part serial: 0948
- Condition: Leaking
- Location: Fuel Vent
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL VENTING OUT OF THE LEFT WING VENT BOX AREA.  RIGHT SIDE OK.  NO TANK OVERFILLED LT ON.  APPROX 1600 LBS VENTED.  AFTER BLOCK IN FUEL LEAKING OUT OF LEFT FUEL VENT BOX DRAIN.  REMOVED AND REPLACED CLIMB VENT FLOAT VALVE IAW DC10 M/M 28-12.  ALSO REMOVED AND REPLACED VENT BOX CHECK VALVE PRECAUTIONARY PER 28-12.
